Vol. 12, No. 3, 1962

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Other MSP Journals
Bounds in the Neumann problem for second order uniformly elliptic operators

James Henry Bramble and Lawrence Edward Payne

Vol. 12 (1962), No. 3, 823–833
Mathematical Subject Classification
Primary: 35.45
Milestones
Received: 4 December 1961
Published: 1 September 1962
Authors
James Henry Bramble
Lawrence Edward Payne